Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 3

Original Research Article

ON THE GENERALIZED xyz-LINE CUT TRANSFORMATION GRAPHS

 

B. BASAVANAGOUD1*, KEERTHI G. MIRAJKAR2, B. POOJA2 AND V. R. DESAI1

1Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.

2Department of Mathematics, Karnatak Arts College, Karnatak University, Dharwad - 580 001, Karnataka, India.

Abstracts

Keywords :

Cutvertex; line graph; generalized xyz-line cut transformation graphs.